# SDR REXA2012110101143

- Difficulty date: September 17, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 22,308 hours, 19,872 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RIGHT SEATS AT EMERGENCY EXIT FOUND SEAT TRACK AT EMERGENCY EXIT CORRODED.  REMOVED AND REPLACED NR 5 EMERGENCY EXIT SEAT TRACK.  REPAIRED IAW AMM 53-01-11.
